# SDR 9JLA2013010803563

- Difficulty date: December 5, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N523KW
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,546 hours, 2,073 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THE RT ENGINE SHUTDOWN DURING TAXI, WHEN THE THROTTLE WAS ADVANCED,  RETURNED BACK TO IDLE.  THE MX TEAM RIGGED THROTTLE ADJUSTMENT IAW THE MM 76-11-00, PAR E AND FIG 502.  POST MX ENGINE RUNS AND FUNTIONAL CHECKS SATISFACTORY.
